ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Cited 17 time in webofscience Cited 0 time in scopus
  • Hit : 220
  • Download : 0
Publisher
CANADIAN MATHEMATICAL SOC
Issue Date
1988-06
Language
English
Article Type
Article
Citation

CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741

ISSN
0008-414X
DOI
10.4153/CJM-1988-031-4
URI
http://hdl.handle.net/10203/56331
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 17 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0